Show simple item record

dc.contributor.authorElabbasy, El M. ( )
dc.contributor.authorHegazi, A. S. ( )
dc.contributor.authorSaker, S. H. ( )
dc.date.accessioned2019-12-12T20:27:12Z
dc.date.available2019-12-12T20:27:12Z
dc.date.issued2000-02-16
dc.identifier.citationElabbasy, E. M., Hegazi, A. S., & Saker, S. H. (2000). Oscillation of solutions to delay differential equations with positive and negative coefficients. Electronic Journal of Differential Equations, 2000(13), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9063
dc.description.abstractIn this article we present infinite-integral conditions for the oscillation of all solutions of first-order delay differential equations with positive and negative coefficients.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOscillationen_US
dc.subjectDelay differential equationsen_US
dc.titleOscillation of Solutions to Delay Differential Equations with Positive and Negative Coefficientsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record